# SDR CALA2025062605916

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 120,809 hours, 12,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Part serial: 0348
- Condition: Low Pressure
- Location: Zone 800
- Part time: 734,426 hours, 704,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT AT DOOR 3L PRESSURE GAUGE YELLOW NEEDLE IS OUT OF GREEN ON THE LOW SIDE. PX GAUGE READING BELOW GREEN LEVEL.  REQUEST TO APPLY MEL 5211L. MEL 5211L TOMC REJECTING DEF REQUEST - MX TO REPLACE DR 3L SLIDE DOOR 3L DOOR MOUNTED ESCAPE SLIDE PACK REMOVED IAW AMM TASK 25-66-01-000-801. CARRIED OUT INSTALLATION OF SERVICEABLE DOOR MOUNTED ESCAPE SLIDE PACK IAW AMM TASK 25-66-01-400-801. CARRIED OUTESCAPE SLIDE PACK-GIRT MATERIAL STOWAGE IAW AMM TASK 25-66-01-820-801, SATISFACTORY. ALL CARRIED OUT UNDER ESCAPE SLIDE RENDER SAFE CHECKLIST,FORM 46-0035.  INSPECTED AND OBSERVED INSTALLATION AND LOCKING OF PACK AND GIRT BAR, SAFETY PINS REMOVED AND STOWED, MANUAL LANYARD IN CORRECT POSITION. CONFIRMED OPERATION OF DOOR.
